hello docter, i am 30 week preganant and suffering from puppp infection that has given me red rashes all over my body.i went to the dermatologist and she prescribed me wysolone 20mg for three days.i want to ask wether it is safe during preganancy and if their is any side effect associated with it. I am already having udilive tablet as my amino fluid is relatively high.
the drug is not safe as such. but remember that there are two lives involved and hence when benefit outweighs risk then such drugs are prescribed . and dont u worry it is only for a short duration
continue taking ur udiliv tab
Answered: Wed, 2 May 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]